# SDR CALA2021091001537

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 85,332 hours, 33,453 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1322
- Condition: Faulted
- Location: F/O Side
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO''S OXYGEN FACE SHIELD IS DAMAGED. FO MASK DOES NOTSEAL WELLHAD TO HOLD ONFACE NIS ORD M&E REQUIRED 31-3515-9-9001 FO''S MASK HAS BEEN REPLACED SEE LOG PAGE 6965235 FOR SIGN OFF
